# SDR UPS02537424

- Difficulty date: January 12, 2002
- Submitted: January 21, 2002
- Operation: Air carrier
- Aircraft: N407UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23729
- Aircraft time: 17,877 hours, 11,779 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Part serial: 23729
- Condition: Corroded
- Location: Bs1192rbl25wl208
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CORROSION AROUND NUT-PLATE HOLE ON-OB FLANGE OF SEAT TRACK BS1192- RBL25-WL208.     REMOVED & REPLACED DAMAGED SEAT TRACK BS 1180-1230 RBL 25 WL 208 PER SRM 51-40-02 AND E.O. 02-0078.
